The bireflections of a permutation

Research output: Contribution to journalArticlepeer-review


A bireflection of a permutation θ is an ordered pair (φ, ψ) of permutations satisfying φ2 = ψ2 = 1, θ = φψ. The family of bireflections of a permutation is studied. As a corollary an expression for the number of dihedral groups over θ in SA is obtained.

Original languageEnglish
Pages (from-to)55-62
Number of pages8
JournalDiscrete Mathematics
Issue number1
StatePublished - 1976
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'The bireflections of a permutation'. Together they form a unique fingerprint.

Cite this